I'm 99.99% sure you'll be fine.
I asked Cy a while ago and he said there's no problem (I was curious since they both cause vivid dreams). That said, I have had problems coming off ZMA, and while there may be no relation to my taking an SSRI, I think I should tell you about it.
Both times I ran out of ZMA, I periodically had sharp pain in my chest when I inhaled. This would last for five to ten minutes at a time, for the first two or three days after I stopped taking it. Obviously it wasn't serious, but it was annoying as hell.
I'm not aware that anyone else has experienced this, and no one has been able to explain it, so I am really curious as to whether there's a connection. If you do take ZMA and this happens to you, definitely report back!
By the way, which SSRI are you taking?
I have been taking both every night for over two years with nothing bad to report.
My last post was incorrect. I have been taking ZMA and TCAs. Similar types situation with mine increasing fourth stage and REM as well as some pretty crazy dreams.
I had no issues with a SSRI and ZMA. I am now taking a benzodiazepine instead of teh SSRI. My Doc is fully aware and supportive of the fact that I replace my bedtime dosage with ZMA since the ZMA helps with the sleep and aids in muscle recovery.
Best of luck
I have no problems at all, ZMA nightly and i take cymbalta nightly as well.